# SDR ASMF201202001

- Difficulty date: January 28, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N788XA
- Make and model: Boeing 737752
- Aircraft serial: 33788
- Aircraft time: 26,630 hours, 13,326 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 308
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, FOUND A 2 INCH CRACK AND A .750 INCH HOLE ON FUSELAGE SKIN AT BS 308, AND STRINGER 22R WITH DEFORMATION.   SKIN AND STRINGER REPAIRED IAW AMX-AMX-12-0033-3B, SRM 53-00-01 AND NDT INSPECTION WERE PERFORMED, NO CRACKS WERE FOUND IAW NDTM PART 6 51-00-00 FIGURE 16, ALL CORRECT.
